Global distribution and seasonal dependence of satellite‐based whitecap fraction

Salisbury, DJ, Anguelova, MD and Brooks, IM orcid.org/0000-0002-5051-1322 (2014) Global distribution and seasonal dependence of satellite‐based whitecap fraction. Geophysical Research Letters, 41 (5). pp. 1616-1623. ISSN 0094-8276

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2014. The Authors. This is an open access article under the terms of the Creative Commons Attribution License CC BY 3.0, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: Whitecap; Sea spray; Whitecap fraction; Wave breaking; Air-sea flux
Dates:
  • Published: 16 March 2014
  • Published (online): 4 February 2014
  • Accepted: 29 January 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Inst for Climate & Atmos Science (ICAS) (Leeds)
Funding Information:
Funder
Grant number
NERC (Natural Environment Research Council)
NE/H004238/1
Depositing User: Symplectic Publications
Date Deposited: 19 Mar 2014 11:02
Last Modified: 30 Oct 2020 16:02
Published Version: http://dx.doi.org/10.1002/2014GL059246
Status: Published
Publisher: American Geophysical Union
Identification Number: 10.1002/2014GL059246
Open Archives Initiative ID (OAI ID):

Export

Statistics